MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA MODULAR CERAMIC FEM HD 36/-3MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. BIOLOX DELTA MODULAR CERAMIC FEM HD 36/-3MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 650-0660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ 010000702, lot 7817865, g7 shell 50mm.30103604, lot 56747524, 36mm size d neutral liner.G2 ¿ foreign ¿ belgium.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent revision surgery two months post initial left total hip arthroplasty due to polyethylene wear.During the revision subluxation of the insert was noted, the shell, liner, and head were revised without complications.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h11.The following sections were corrected: g1-2.D10 ¿ 51-113140, tprlc 133 type1 bm so 14.0, lot 7234262 the reported product was returned for examination.A visual examination performed revealed dark marks in the taper hole and on the spherical surface from likely metal transfer.No other damage was noted.A dimensional analysis for overall height and overall spherical diameter was performed and found to be in print specification.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Reported event was confirmed by review of medical records.Based on the available information, the reported event can be confirmed.The metallic smearings seen on the articulating surface of the ceramic femoral head are likely due to contact with the cup after the reported unclipping of the pe liner.However, based on the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report. .

Brand Name
BIOLOX DELTA MODULAR CERAMIC FEM HD 36/-3MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21557911
Report Number3002806535-2025-00109
Device Sequence Number4527730
Product Code JDI
UDI-Device Identifier00887868271168
UDI-Public(01)00887868271168(17)341004(10)3217040
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-0660
Device Lot Number3217040
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown